# SDR P5CA0300717

- Difficulty date: January 7, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N24837
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24837
- Aircraft time: 44,144 hours, 5,947 cycles
- Engine: Ge CF650E2
- Engine time: 47,898 hours, 10,405 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Cable
- Part number: 2605290001
- Part serial: CCKD956
- Condition: Faulty
- Location: Nr 4 Vsv Return
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE COMPRESSOR STALL AT TOP OF DESCENT - EGT 700 DEGREES, N1 20 PERCENT LESS THAN OTHER ENGINES.  STALL CLEARED AT 33.0.  REPLACED NR 4 ENGINE VSV RETURN CABLE PER MM 75-30-00.  BOROSCOPED ENGINE IAW AMM 72-00-00.  ENGINE RUN CARRIED OUT AS PER AMM 71-00-00, TEST 4.  ALL ENGINE, OPS SATISFACTORY.
